Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2016, Volume 100, Issue 1, Pages 13–29 (Mi mz11125)  

This article is cited in 1 scientific paper (total in 1 paper)

Well-Posed Boundary-Value Problems, Right Hyperbolicity, and Exponential Dichotomy

A. B. Antonevichab, E. V. Panteleevac

a Belarusian State University
b University of Bialystok, Poland
c A. S. Pushkin Brest State University

Abstract: A relationship between the existence of well-posed boundary-value problems and exponential dichotomy for functional equations and linear differential-operator equations on a half-line is considered. It is shown that well-posed boundary-value problems can exist for equations without the exponential dichotomy property.

Keywords: differential operator equation, boundary-value problem, hyperbolic operator, exponential dichotomy, spectrum.

DOI: https://doi.org/10.4213/mzm11125

Full text: PDF file (526 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2016, 100:1, 11–23

Bibliographic databases:

UDC: 517.937+517.983
Received: 30.08.2015

Citation: A. B. Antonevich, E. V. Panteleeva, “Well-Posed Boundary-Value Problems, Right Hyperbolicity, and Exponential Dichotomy”, Mat. Zametki, 100:1 (2016), 13–29; Math. Notes, 100:1 (2016), 11–23

Citation in format AMSBIB
\Bibitem{AntPan16}
\by A.~B.~Antonevich, E.~V.~Panteleeva
\paper Well-Posed Boundary-Value Problems, Right Hyperbolicity, and Exponential Dichotomy
\jour Mat. Zametki
\yr 2016
\vol 100
\issue 1
\pages 13--29
\mathnet{http://mi.mathnet.ru/mz11125}
\crossref{https://doi.org/10.4213/mzm11125}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3588825}
\elib{https://elibrary.ru/item.asp?id=26414274}
\transl
\jour Math. Notes
\yr 2016
\vol 100
\issue 1
\pages 11--23
\crossref{https://doi.org/10.1134/S0001434616070026}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000382193300002}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84983741939}


Linking options:
  • http://mi.mathnet.ru/eng/mz11125
  • https://doi.org/10.4213/mzm11125
  • http://mi.mathnet.ru/eng/mz/v100/i1/p13

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Antonevich, “Pravostoronnyaya obratimost dvuchlennykh funktsionalnykh operatorov i graduirovannaya dikhotomiya”, Posvyaschaetsya pamyati professora N.D. Kopachevskogo, SMFN, 67, no. 2, Rossiiskii universitet druzhby narodov, M., 2021, 208–236  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:240
    Full text:79
    References:32
    First page:20

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021